# SDR CA110314002

- Difficulty date: February 13, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: D

## Discrepancy

(CAN) ON GROUND AFTER LANDING ROLL OUT, THE ENGINE HAD AN UNCOMMANDED SHUT DOWN. POST EVENT TROUBLESHOOTING INCLUDED A START ATTEMPT WHICH RESULTED IN HIGH TEMPERATURE AND A RUMBLING NOISE. TROUBLESHOOTING CONTINUES.
